Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Loss of taste sense due to taking the medication for BP

I had been taking Bystolic 10mg and Diovan 160mg for high BP can either one of these affect my sense of taste? I just also started a new BP med Call toprol and discontinued Bystolic 4 days ago
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Consult your physician for those allopathic drugs ,but if loss of taste still persists than you can take Nat Mur 1m 1dose of 4 tabs once (homeopathic medicine) and wait for a week.You will regain your taste.

Hope this helps
Answered: Wed, 2 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor